# SDR HNAA2021080200350

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 48,056 hours, 45,594 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM MAIN INOP.   R+R  HSCU IRW EMB 145 AMM 27-40-01. OPS CHECK GOOD(MX CTRL NOTE: HSCU WAS CHANGED AS A PRECAUTION. FIM TASK 27-43-00-810-801-A WAS FOLLOWED TO BLOCK 7 WHICH DETERMINED AS A TRANSITORY CONDITION.)
